# SDR QXEA2009070600500

- Difficulty date: June 30, 2009
- Submitted: July 6, 2009
- Operation: Air carrier
- Aircraft: N427QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4156
- Aircraft time: 5,621 hours, 6,006 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Uplock Roller
- Condition: Stiff
- Location: Lt Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEA - LEFT MAIN LANDING GEAR UPLOCK ROLLER STIFF.  LUBRICATED NR 1 MAIN LANDING GEAR UPLOCK ROLLER AS REQUIRED.  NO FURTHER DEFECTS NOTED.  RETURNED TO SERVICE.  NO PARTS REPLACED.
